# SDR AALA202111248755

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 27,916 hours, 3,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82331
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LENS MISSING AT SEATS 12D, 11G, AND 8G. REPLACED EMERGENCY PATH LIGHT ASSEMBLIES WITH NEW (AALA202111228361, AALA202111245734) IAW CMM 25- 02-67, OPS CHECK GOOD.
